# SDR AALA201709229001

- Difficulty date: September 16, 2017
- Submitted: September 25, 2017
- Operation: Air carrier
- Aircraft: N955UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000152
- Aircraft time: 20,888 hours, 17,509 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 17003719005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FORWARD MAIN CABIN PASSENGER DOOR CUTOUT, FLOOR STRUCTURE AREA, FLOORBEAM AT -Y1308.1, BETWEEN FR 16 AND FR 17. REPLACED FLOORBEAM PER DRAWING 170-01330-507, SRM 51-40-02 AND SRM 51-43-02.
